Discussions that mention seroquel

Schizophrenia board


My depression, anxiety, fear, paranoia, anger, and everything else that goes with them seems to have gotten worse. I would go out walking early in the morning for exercise which I started about 9 months ago, but I have developed this phobia about passing people on the sidewalk. Talk about a heightened sense of fear and paranoia. I give them the sidewalk and I step aside on the grass till they pass as I watch them.

There are undercover police officers working in the area and that seems to make it worse. I can tell 95% of the time who the law is and who is just a regular pedestrian. I should feel safe with the law in the area, but I feel they are watching me. I have proof of that, but won't go into it here, now. Just that I have done absolutely nothing and never will.

Anyway I saw my doctor yesterday and I was in a poor mood, but tried to act civilized which wasn't easy as I was angry for all these bad feelings that have accumulated through the weeks. I also take 60mgs of Remeron and 2-1/2mgs a day of Clonazepam, but feel I need more. Some doctors are stubborn and think benzos are no no's. Addicting yes, but I have always been able to go off them when needed.

My doctor raised my dosage of Seroquel from 600 to 800mgs to see if that will help my fear and paranoia. I personally didn't want to go up, but she provided me with about two months worth of free extra Seroquel (200mgs) samples. So I go back in three weeks to see if anything has changed for the better. I've read that it could take weeks to feel any difference with the med.

So does any one else here take 800mgs of Seroquel? I just wonder how much of a difference there will be if any. I guess only time will tell. Sorry about this being long. Appreciate your comments. Thanks for reading.;)
Well, you live far away, but got your message loud and clear. It is good news to hear that some people are getting better. I was doing much better earlier this year. Something happened in January and I have continued to go downhill and I wish the hec I knew what happened upstairs to cause the decline. My meds were never altered and nothing was added between December and this current month except a .5 mg increase in Clonazepam.

I am not a good candidate for anti-depressants as I have tried about all of them over a 25 year period. Only Zoloft worked back in the late 80's. We even recently tried Zoloft again, but it gave me the jitters or maybe you could call it nervous energy. Anyway, so I later went off it. The Remeron I take along with the Seroquel and Clonazepam helps get me to sleep, but I still wake up at different hours of the night and am usually up between 3:00-4:00 AM.

You must be doing pretty well to be able to teach English to students and being around people in general. And you're a writer. Congratualations on your soon to be published book. I think when it comes to being around people I am the opposite of you. I also have social phobia and do not function well around others, especially strangers. But typeing behind a monitor suits me just fine and I can think better.

Don't worry about me. I will continue to go on and hope for some kind of improvement as time goes on. Of course I hope for much sooner than later. I need some kind of miracle pill. Where is it? Take care Omega13.
Hi connyxoberst. I have never heard of anyone being on such a high dose of Seroquel. 1600mgs a day spread out into two doses. No wonder your husband hated it so much.

But the new Doctor cut him back to 800mgs a day sounds more like it. Except for me I take the whole 800mgs about an hour before going to bed. At least it does help me get to sleep. But even with the Remeron and Clonazepam I still wake up at different hours of the night and end up getting up between 3-4 A.M.

I wonder how taking 400mgs would work for me taken in the daytime? But I only take my doctors advice so currently I take all 800mgs at night but I hope even the small 200mg increase will help me feel better.

I took Geodon at one time many years ago. I wrote down that it made me sleepy, but also wrote down that it made my depression worse. I also felt tired. I took it for 5-6 weeks before stopping it. There are always too many side effects that interfere with different meds for different people. Works for some, not for others. Good luck to you both.
My boyfriend is on 800mgs of seroquel. The doctore said that was a fairly normal dosage. It seems to be helping him as of now. I wish you all the luck in the world.
[QUOTE=sombereyes1;3757254]My boyfriend is on 800mgs of seroquel. The doctore said that was a fairly normal dosage. It seems to be helping him as of now. I wish you all the luck in the world.Thanks for the nice words sombereyes. Glad to hear that the 800mgs is helping him. I hope the same goes for me down the road because I have tried many other psychotic drugs out there through the years. It can take some time to find something that will work, especially anti-depressants. I have tried 29 different meds which include benzos, other mood stabilizers and of course anti-depressants. I don't know what's left to try out there anymore. Take care.